242532?1269553979
Roger Gould, M.D.  
Male

Specialties: Mental Health, Wellness, emotional eating

My Posts
Jan 18, 2011 in the Eating Disorders Community - 7
Of the medications you mentioned, Wellbutrin would be a favorite because it is not associated with weight gain, while other antidepressants are. Of course, none of these medications will get to the source, as you have painfully discovered. When the tension got too high (money problems), the binges restarted because you have a learned habit: eating to comfort ...
May 26, 2010 in the Depression/Mental Health Expert Forum - 2
The klonopin is the more important medication for anxiety, and ask your doctor about increasing that but only after you have tried this dose for a week or two...it may be all you need, people vary in their sensitivity.
May 26, 2010 in the Depression/Mental Health Expert Forum - 3
this sounds to me like all anxiety and worry, although it started with a medical issue. It sounds as if your basic sense of safety and good health has been challenged severely and you are now into making everything as a sign of doom...You need to get your perspective back and start questioning your fears rather than indulging them. It would be helpful if you ...
May 26, 2010 in the Depression/Mental Health Expert Forum - 3
These are not likely withdrawal symptoms and if they go away when you are back on some medication, that may be the end of it...but if it continues, you should get a neurological examination.
May 26, 2010 in the Depression/Mental Health Expert Forum - 8
You should not have to suffer so much. Go to your doctor and discuss each of these medications. Some, like klonopin,, are probably quite safe during pregnancy. Ask him or her about safe alternatives..do not treat yourself.
May 26, 2010 in the Depression/Mental Health Expert Forum - 2
What you describe is an obsession and if it gets worse you should seek help.
May 26, 2010 in the Depression/Mental Health Expert Forum - 4
First of all there is nothing wrong with you other than teenage anxiety..but if it really gets worse, talk to the school psychologist.
May 26, 2010 in the Depression/Mental Health Expert Forum - 3
I can not make that recommendation because either way is likely to work, but you need an evaluation to get the best recommendation. If your hormones are low, then you should try that first. There are also newer drugs that are less toxic that could help you so talk to your doctor about these alternatives.
May 18, 2010 in the Depression/Mental Health Expert Forum - 1
The first two are fine...I would be careful about adding the third.
May 18, 2010 in the Depression/Mental Health Expert Forum - 4
The model in use for psychosis depends on the type, the extent, and other factors. In general an episode is seen as a kind of explosion of feelings and thoughts that are tied to real life problems that have been suppressed or avoided. The tendency to this kind of episode is based on some combination of genetic and environmental factors. An episode may be a s...